# SDR MEX2002067

- Difficulty date: March 3, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Panel
- Part number: 1305026
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FLT 941 - MTY-MEX - CABIN CREW REPORTED OTU OF SERVICE THE LANDING ALTITUDE SELECTOR, AS CONSEQUENCE OF SPARE PARTS MISSING IN MTY, MEX SENT SUCH PARTS IN FLT 944.  AT ARRIVING, THE SELECTOR PANEL WAS SWAPPED, TEST OK, IAW MM 21-31-01.  AT RON MEX 13/14 TESTS WERE PERFORMED OK.  THE SPARE PARTS WRE INSTALLED TO THE AIRCRAFT, TESTS OK IAW MM 21-31-01.  (M)
